# SDR M7K2008F00129

- Difficulty date: October 30, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N814MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4020
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 800301
- Condition: Leaking
- Location: Engine
- Part time: 456 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL LEAKAGE WAS NOTED TO BE INCREASING OVER TIME AND SEAL WAS CHANGED WHEN OIL BEGAN ACCUMULATING ON THE ENGINE DECK FOLLOWING A DAYS WORTH OF FLIGHTS.  THIS SEAL WAS A HISTORY OF LEAK DEVELOPMENT AND USUALLY WILL BE CHANGED SEVERAL TIMES BEFORE ENGINE REACHES ITS NORMAL OVERHAUL INTERVAL.  IN SOME CASES THE SEAL NEVER LEAKS.  EXAMINATION OF THE SEAL CARBON FACE AND RUNNER RARELY EXHIBITS ANY NOTICEABLE DEFECT.  (K)
